chronic eye twitching/tics
Jul 13, 2008
Can lexapro taken w/klonopin for anxiety cause chronic eye twitching/tics?
Response from Dr. Horwath
I have seen various types of muscle twitching occur as side effects of Lexapro (escitalopram). This can also be a symptom of anxiety.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Physical Effects Of Stds
- What Is The Deadliest Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.